# SDR SAJFCALS100014

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N18609
- Make and model: Boeing 737-800
- Aircraft serial: 28407
- Aircraft time: 34,453 hours, 15,576 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: R5303M1
- Part serial: 060823
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B-18609) "SPEED BRAKE DO NOT ARM" LT ILLUMINATED WHEN ACFT ROLLING AT SPD 90 KTS. ACFT ABORTED TAKEOFF AT SPD 100 KTS AND THEN RETURNED TO GATE. AUTOSTOW ACTUATOR REPLACED IAW AMM 27-62-33 AND TEST NML.  PERFORM AMM 05-51-07 HIGH ENERGY STOP/HEAT DAMAGE CONDITION CHECK, CONDITION NORMAL.  AACU BITE TEST OK IAW AMM 32-42-00.
